Kevin asked in Science & MathematicsMedicine · 6 months ago

How does a person feel when they are overdosed on 5 mg of 3 Melatonin pills?

3 Answers

Relevance
  • 6 months ago

    They feel very sleepy. Just let them sleep and everything's gonna be okay.

  • 6 months ago

    Melatonin is not a poison or a narcotic it's a hormone surprisingly the effect of taking too much melatonin is that you're going to be hyperactive! And not be able to go to sleep this will soon result in you getting a headache and becoming cranky and irritable and it takes several days for the melatonin to wear off and you won't be able to go to sleep! There is nothing more annoying than feeling tired annoyed and cranky and not being able to go to sleep. So don't take too many melatonin pills to try to get you to go to sleep take one and only one at 8 each and every night. Until you have rebalance your sleep clock. Then when it's time to go to sleep take one Benadryl pill. That should knock you out and let you wake up feeling well refreshed. I actually heard of an idiot that tried to commit suicide with melatonin. they had to manually sedate him after two weeks of no sleep because he became psychotic!

  • Anonymous
    6 months ago

    Tired. But, you can down a LOT of melatonin without overdosing.

Still have questions? Get your answers by asking now.